Is It Wrong To Take Medicine, Doctor? Or Side Effects?

Illustration of Is It Wrong To Take Medicine, Doctor? Or Side Effects?
Illustration: Is It Wrong To Take Medicine, Doctor? Or Side Effects? thumbs.dreamstime.com

Excuse me doctor. So this is my mother who has a slight fever, and my mother is taking medicine that is at home 600 mg PARAMOL, the experience is September 2021, and after taking the medicine, said my mother in the lower right chest that hurts. That’s how the doctor looks like? Wrong medicine or GPP? But my word is now, it’s not like that

1 Answer:

Hello Diyah,


Paramol 600 mg is a trademark of a drug containing 600 mg of Paracetamol. Paracetamol is a drug with antipyretic (fever-lowering) and anelgetic effects (mild to moderate intensity pain relief). Paracetamol is given to patients who have a fever (an increase in body temperature> 38 degrees Celsius), patients with mild pain such as mild headaches, toothaches, migraine treatment (drugs with caffeine-containing combination).


Paracetamol can be consumed once every 4-6 hours if fever is still present. For adults the recommended dose is 500-1000 mg per drink. Whereas the dose for children is 10-15 mg / kg body weight / drink. Paracetamol which is consumed in excessive doses and a long period of administration can cause liver damage, especially if taken together with alcohol.


Side effects of paracetamol consumption generally arise when consumption in high doses, including:

Nausea
Rashes on the skin
Pain in the upper abdomen
Black stool or blood in the stool
BAK turbid or blood
Worsening of asthma attacks
Diarrhea

Right-sided chest pain that your mother feels could be part of the symptoms of your mother's illness. The pain can arise due to interference with the body's tissues around the location of pain or it can also spread pain from other body parts. Complaints of pain are complaints that are very often conveyed by patients and can arise in almost all diseases, making it difficult to determine the exact cause without direct examination of the patient. Liver damage due to large doses of paracetamol can also cause pain in the upper right abdomen (under the chest), enlarged liver, the skin becomes yellow, and BAK becomes like the color of tea. However, when paracetamol is consumed with a dosage of only 600 mg, generally there are almost no such side effects.


If your mother still has complaints of fever and body aches after 3 days of taking paracetamol, you should take it to be examined directly to the doctor. Thus the explanation from me, hopefully useful.

: by

Related Question

Infants Aged 2 Months Have Difficulty Sleeping At Night?

Infants Aged 2 Months Have Difficulty Sleeping At Night?

(1 year ago)

noon, my baby is 2 months old if I sleep during the day, it is hard to wake up, and he stays staring at half past 12 at night, is the baby 2 months old gpp going to sleep late at n...

Side Effects Of Instant Broth Consumption At 14 Weeks Of Pregnancy?

Side Effects Of Instant Broth Consumption At 14 Weeks Of Pregnancy?

(1 year ago)

Tonight .. Please help .. I don’t know if I can’t eat Masako, and I’m in the Masako gadoin Clock Count while I’m waiting, 1 pack is finished, and this is my...

Often Feels Pain In The Legs After Falling Off The Motorbike?

Often Feels Pain In The Legs After Falling Off The Motorbike?

(11 months ago)

A year ago I fell from a motorcycle and was dragged along with the motorbike for about 20 meters but I didn’t have any fractures, only minor injuries and slippery. As for the...

Leave a Reply

Your email address will not be published. Required fields are marked *